# SDR FDEA201205231938

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: APB7158501
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD LT TEE FITTING FOUND CRACKED.  TEE FITTING REMOVED IAW SRM 51-31-01, REV 49.  NEW TEE FITTING FABRICATED IAW DWG APB7158 REV C AND INSTALLED IAW SRM 51-33-01, REV 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 114.
